MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.0PEF
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Unintended Extubation (4564)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, when the tracheotomy cannula was inserted into the child's body, it was found that the tracheotomy cannula broke in the body, immediately reported to the director of the department and invited experts from relevant departments of the hospital to consult.The medical staff took effective measures to remove the tracheotomy cannula smoothly and quickly.Immediately replaced it with other tracheotomy cannula to continue treating the child and completing the treatment procedure.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the tracheostomy cannula was inserted into the child's body, it was found that the tracheostomy cannula hub became completely separated from the tube, immediately reported to the director of the department and invite experts from relevant departments of our hospital to consult.The medical staff took effective measures to remove the tracheotomy cannula smoothly and quickly.Immediately replaced it with other tracheostomy cannula to continue treating the child and completing the treatment procedure.
 
Additional Manufacturer Narrative

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key17243057
Report Number2936999-2023-00535
Device Sequence Number14661306
Product Code JOH
UDI-Device Identifier20884521779775
UDI-Public20884521779775
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K182861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2025
Device Model Number4.0PEF
Device Catalogue Number4.0PEF
Device Lot Number20L0688JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date07/07/2023
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR
Patient SexFemale